# SDR R61A2023081800424

- Difficulty date: August 1, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 40,730 hours, 30,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD FUSE, FWD RH IB SEAT TRACK FIUND CORRODED. REPLACED SEAT TRACK PM 170-03263-001 IAW SRM 51-41-01, 51-41-02
